# SDR SWAA2021062370849

- Difficulty date: May 6, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727A FRAME DAMAGED FASTENER HOLE AT RBL 24 W/L 155 / REPAIRED FRAME AT B/S 727A RBL 24 WL 155 IAW SRM 53-60-07-2R-2 REPAIR 2. 59900U 03JUN21
